MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035443060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned with the introducer sheath and dispenser hoop.Device analysis revealed that the main coil was stretched and broken, and the delivery wire was kinked likely due to handling.During functional evaluation of the coil, friction was observed when the coil was pushed through the introducer sheath.The device was confirmed to be in good condition prior to use.It is likely that friction was encountered due to some procedural factors encountered during the procedure and that the coil stretched and broke when excessive force was applied while pulling the coil out from the introducer sheath.Based on information available and device analysis an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device revealed that the main coil was broken/fractured.There was no impact to the patient.

Brand Name
TARGET 360 NANO 3 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6583698
Report Number3008881809-2017-00155
Device Sequence Number616437
Product Code HCG
UDI-Device Identifier07613252600329
UDI-Public(01)07613252600329(17)191031(10)19384343
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberM0035443060
Device Lot Number19384343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1